# SDR UPS06M48529

- Difficulty date: October 14, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 30,271 hours, 6,045 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C COURIER FLOOR PANELS HAS SEVERAL AREAS OF EXFOLIATED CORROSION BEHIND COURIER SEAT AND POSSIBLE CORROSION BEHIND GALLEY.  REMOVED AND REPLACED 13 EACH COURIER FLOOR PANELS AT F/S 490 IAW MD-11 AMM 53-21-00 AND 25-59-13 IAW SMITHS AEROSPACE DWG SP11530078-7005 FLOOR PANEL INSTALLED FWD FUSELAGE, RCB.
